# SDR KCSA202109281110

- Difficulty date: September 28, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 84,564 hours, 25,450 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Beam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG SUPPORT BEAM AFT TRUNION BEARING DAMAGED (NOTE: SUPPORT BEAM FOUND TO BE CORRODED IN BEARING BORE)
